# SDR 9711803204

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: B-Nut
- Condition: Loose
- Location: Yellow Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED HYD 'Y' RSVR LO LVL MESSAGE.  FOLLOWED ECAM PROCEDURES AND DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE YELLOW HYDRAULIC SYSTEM ACCUMULATOR 'B' NUT LOOSE.  TIGHTENED 'B' NUT, LEAK AND OPERATIONAL CHECK OK.
